Professor of Mathematics
Warren Weaver Hall, Office 523; 2 MetroTech Center, Office 852
Ph.D., Mathematics, Temple University, USA, 1995.
B.S., Mathematics, Wuhan University of Science and Technology, China, 1982.
Convex Geometry, Geometric Analysis.
Y. Huang, E. Lutwak, D. Yang, G. Zhang, "Geometric measures in the dual Brunn-Minkowski theory and their associated Minkowski problems", Acta Math. 216 (2016), 325-388.
E. Lutwak, D. Yang, and G. Zhang, "L_p affine isoperimetric inequalities", J. Differential Geom. 56 (2000), 111-132.
G. Zhang, "A positive solution to the Busemann-Petty problem in R^4", Ann. of Math. 149 (1999), 535-543.